# SDR AALA961630

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1762B
- Make and model: Doug MD-11
- Aircraft serial: 48552
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Corroded
- Location: Bs 2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON PRESSURE BULKHEAD T-ANGLE AT GALLEY SUPPORT NR 4.  REPAIRED PER ESO NR 41000, DATED 11/07/96. INSTALLED ANGLE REPAIR OVER DAMAGED AREA 2 FASTENERS BEYOND.  (M)
